Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Moduli of high rank vector bundles over surfaces
HTML articles powered by AMS MathViewer

by David Gieseker and Jun Li PDF
J. Amer. Math. Soc. 9 (1996), 107-151 Request permission
  • I. V. Artamkin, On the deformation of sheaves, Izv. Akad. Nauk SSSR Ser. Mat. 52 (1988), no. 3, 660–665, 672 (Russian); English transl., Math. USSR-Izv. 32 (1989), no. 3, 663–668. MR 954302, DOI 10.1070/IM1989v032n03ABEH000805
  • S. K. Donaldson, Polynomial invariants for smooth four-manifolds, Topology 29 (1990), no. 3, 257–315. MR 1066174, DOI 10.1016/0040-9383(90)90001-Z
  • J. Eric Brosius, Rank-$2$ vector bundles on a ruled surface. I, Math. Ann. 265 (1983), no. 2, 155–168. MR 719134, DOI 10.1007/BF01460796
  • David Mumford and John Fogarty, Geometric invariant theory, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], vol. 34, Springer-Verlag, Berlin, 1982. MR 719371, DOI 10.1007/978-3-642-96676-7
  • \ref\key Fr \by R. Friedman\paper Vector bundles over surfaces \toappear
  • D. Gieseker, On the moduli of vector bundles on an algebraic surface, Ann. of Math. (2) 106 (1977), no. 1, 45–60. MR 466475, DOI 10.2307/1971157
  • David Gieseker and Jun Li, Irreducibility of moduli of rank-$2$ vector bundles on algebraic surfaces, J. Differential Geom. 40 (1994), no. 1, 23–104. MR 1285529
  • Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Pure and Applied Mathematics, Wiley-Interscience [John Wiley & Sons], New York, 1978. MR 507725
  • \ref\key Gr \by A. Grothendieck\paper Techniques de construction et théorèmes d’existence en géométrie algé- brique IV \jour Séminaire Bourbaki \vol221 \yr1960-61
  • Robin Hartshorne, Algebraic geometry, Graduate Texts in Mathematics, No. 52, Springer-Verlag, New York-Heidelberg, 1977. MR 0463157, DOI 10.1007/978-1-4757-3849-0
  • Finn Faye Knudsen and David Mumford, The projectivity of the moduli space of stable curves. I. Preliminaries on “det” and “Div”, Math. Scand. 39 (1976), no. 1, 19–55. MR 437541, DOI 10.7146/math.scand.a-11642
  • Jun Li, Algebraic geometric interpretation of Donaldson’s polynomial invariants, J. Differential Geom. 37 (1993), no. 2, 417–466. MR 1205451
  • Jun Li, Kodaira dimension of moduli space of vector bundles on surfaces, Invent. Math. 115 (1994), no. 1, 1–40. MR 1248077, DOI 10.1007/BF01231752
  • \ref\key Ma \by M. Maruyama \paper Moduli of stable sheaves I \jour J. Math. Kyoto Univ. \vol17 \pages91–126 \yr1977
  • V. B. Mehta and A. Ramanathan, Semistable sheaves on projective varieties and their restriction to curves, Math. Ann. 258 (1981/82), no. 3, 213–224. MR 649194, DOI 10.1007/BF01450677
  • Shigeru Mukai, Symplectic structure of the moduli space of sheaves on an abelian or $K3$ surface, Invent. Math. 77 (1984), no. 1, 101–116. MR 751133, DOI 10.1007/BF01389137
  • \ref\key OG \by K. O’Grady\paper Moduli of vector bundles on projective surfaces: some basic results \jour preprint
  • Zhenbo Qin, Birational properties of moduli spaces of stable locally free rank-$2$ sheaves on algebraic surfaces, Manuscripta Math. 72 (1991), no. 2, 163–180. MR 1114004, DOI 10.1007/BF02568273
  • \ref\key Zh \by K. Zhu \paper Generic smoothness of the moduli of rank two stable bundles over an algebraic surface \yr1991 \pages629–643 \vol207\jour Math. Z.
Similar Articles
Additional Information
  • David Gieseker
  • Email:
  • Jun Li
  • Email:
  • Received by editor(s): August 25, 1993
  • Received by editor(s) in revised form: October 1, 1994
  • Additional Notes: The first author was partially supported by NSF grant DMS-9305657 and the second author was partially supported by NSF grant DMS-9307892.
  • © Copyright 1996 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 9 (1996), 107-151
  • MSC (1991): Primary 14D20, 14D22, 14D25, 14J60
  • DOI:
  • MathSciNet review: 1303031